# SDR JJBA20220404016

- Difficulty date: April 4, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500761
- Aircraft time: 43,738 hours, 28,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 REPAIR ON RH FLOOR BEAM AT FR 23 FOUND CORRODED. CF1 REPAIR ON RH FLOOR BEAM AT FR23 BLENDED OUT OF LIMITS. REMOVED CF1 REPAIR ON RH FLOOR BEAM AT FR23 FOR REPLACEMENT. FABRICATED REPAIR DOUBLER FOR RH FLOOR BEAM AT FR23. INSTALLED NEW FABRICATED REPAIR DOUBLER ON RH FLOOR BEAM AT FR23
